MAUDE Adverse Event Report: NIRAJ INDUSTRIES PVT. LTD. GLASSVAN; SURGICAL BLADE

NIRAJ INDUSTRIES PVT. LTD. GLASSVAN; SURGICAL BLADE
Catalog Number 2003-312
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the right xlif procedure a foreign object was noted on x-ray after templating of interbody cage.Was determined to be a blade that had been extracted from instrument and remained in l2-3 level.A determination was made to remove the blade object in doing a left direct approach procedure to remove object which created a secondary procedure, and staging of case for a later date.The object was determined to be a myco medical glass van cs surgical blade.The ref #01999, lot #210311mc, expires: 11-22-2026, myco reorder #(b)(4).Myco medical phone # (b)(6).The object was removed and verified with x-ray that no other fragments were intact within left l4-l5 level of removing the object.
 
Event or Problem Description
Update: the factory conducted an investigation on retain samples of the same part number and lot number reported, and the samples met the factory's specifications for dimenstional tolerances, and handle fitment.The suspct device was not available for examination, as the end-user discarded it after ti was removed.A copy of the factory's report is included with this updated report.This concludes the investigation and we consider this complaint closed.On (b)(6) 2025: it was reported that during the right xlif procedure a foreign object was noted on x-ray after templating of interbody cage.Was determined to be a blade that had been extracted from instrument and remained in l2-3 level.A determination was made to remove the blade object in doing a left direct approach procedure to remove object which created a secondary procedure, and staging of case for a later date.The object was determined to be a myco medical glass van cs surgical blade.The ref #(b)(4), lot #210311mc, expires: 11-22-2026, myco reorder #(b)(4).Myco medical phone # (b)(6).The object was removed and verified with x-ray that no other fragments were intact within left l4-l5 level of removing the object.

Brand Name
GLASSVAN
Common Device Name
SURGICAL BLADE
Manufacturer (Section D)
NIRAJ INDUSTRIES PVT. LTD.
923, sector - 68, imt
faridabad, haryana 12100 4
IN  121004
MDR Report Key23222516
Report Number1058382-2025-00003
Device Sequence Number9502519
Product Code GES
UDI-Device Identifier18904233119999
UDI-Public18904233119999
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
Report Date (Section F) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2003-312
Device Lot Number210311MC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/30/2025
Device Age47 MO
Event Location Hospital
Date Report to Manufacturer10/06/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date10/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA10/06/2025